Heart Disease Community
Lipitor side effects
About This Community:

This patient support community is for discussions relating to angina, angioplasty, arrhythmia, bypass surgery, cardiomyopathy, coronary artery disease, defibrillator, heart attack, heart disease, mitral valve, pacemaker, PAD, stenosis, and stress tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Lipitor side effects

I've been on Lipitor 10mg for about 4 years.  I've had episodes of burning type muscle pain in my legs and arms along with general feeling of nausea and malaise.  My doctor feels this could be because of the Lipitor and I stopped taking it 4 days ago.  How long until I can expect to see improvement?  Blood work shows no elevated white count or anemia.  Thanks.
Related Discussions
8 Comments Post a Comment
Blank
Avatar_f_tn
Does your doctor also check your liver enzymes every 3-4 months?  Stopping 4 days ago is to early to tell if its the Lipitor I'd give it another week.
Blank
Avatar_n_tn
At my doctors suggestion, I stopped lipitor for about six weeks because I was having some muscle/joint issues.   The problems went away, and rather than try another statin, I went back to lipitor.  No problems since.  I don't know the cause--perhaps arthritis, but I do not believe it was a side effect of lipitor.  I am just suggesting that you keep an open mind during this evaluation process.  Your episodes may be unrelated to lipitor.  
Blank
Avatar_m_tn
Can Lipitor cause stomach problems like damage to lining or acid reflux.
Blank
Avatar_m_tn
Can Lipitor cause stomach problems like damage to lining or acid reflux.
Blank
Avatar_n_tn
I would suggest a google search for lipitor side effects.  I don't believe the issues you mentioned are related to lipitor, but you should check it out.
Blank
Avatar_n_tn
I would suggest a google search for lipitor side effects.  I don't believe the issues you mentioned are related to lipitor, but you should check it out.
Blank
Avatar_n_tn
My mom's been on Lipitor for about 2 and a half weeks and her body is still trying to get use to her medication..... are there any symptoms that she should beware of that are normal?

The only thing that she has felt so far is nausea and loss of appitiete
Blank
Avatar_f_tn
My dad has been on Lipitor for years. His only complaints have been the "weak in the knees" feeling he gets once in a VERY great while - Dr's suggestion is to go off of it for a while till he feels ok then he goes back on it with no problems for a long time again...... he has his blood checked routinely and nothing has ever shown up.

Sometimes it takes up to a week or two before he feels "normal" again.
Blank
Post a Comment
To
Top Heart Disease Answerers
63984_tn?1385441539
Blank
Flycaster305
97303, OR
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar_f_tn
Blank
skydnsr
612551_tn?1247839157
Blank
Jerry_NJ
NJ
212161_tn?1410016711
Blank
heartfluttersflyawayplz
hoschton, GA
MedHelp Health Answers
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Recent Activity
Avatar_n_tn
Blank
551ladell3675 commented on how much more
1 hr ago
Avatar_m_tn
Blank
falcontracker is ...hurting Comment
1 hr ago
1755089_tn?1376057155
Blank
drewlevas uploaded new photos
5 hrs ago
Heart Disease Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Heart Disease Answerers
63984_tn?1385441539
Blank
Flycaster305
97303, OR
976897_tn?1379171202
Blank
ed34
watford, United Kingdom
159619_tn?1318997813
Blank
erijon
Salt Lake City, UT
Avatar_f_tn
Blank
skydnsr
612551_tn?1247839157
Blank
Jerry_NJ
NJ
212161_tn?1410016711
Blank
heartfluttersflyawayplz
hoschton, GA